# SDR 9EKA02132015007

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N730TS
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- Engine: Allsn 250C20B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLYING MAIL RUN, THE MAG PLUG NR 2 LIGHT ILLUMINATED.  ATTEMPTED TO PULSE THE CHIP WITHOUT SUCCESS.  NOTICED NR 2 ENG TOT RISING, MAX OBSERVED 748 DEGREES C.  BROUGHT NR 2 ENG THROTTLE TO IDLE & MONITORED ENG OIL PRESS WHICH WAS DECREASING.  AS THE NR 2 ENG OIL PRESS REACHED THE BOTTOM OF THE YELLOW RANGE, NR 2 ENG WAS SHUT DOWN BY THE PILOT.  SUCCESSFUL RUN ON LANDING WAS ACCOMPLISHED WITH NO FURTHER INCIDENT.  UPON INVESTIGATION, RESERVOIR OIL LINE FOUND LOOSE.
